# SDR FDEA202104201259

- Difficulty date: April 20, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RH WING OUTBD FLAP OUTBD HINGE XW638 - METAL SEAL CRACKED AT PANEL 636JL. REMOVED AND INSTALLED NEW METAL SEAL PN ARC2148-9 ON ARC2148-504(636JL)FAIRING   REF SRM 51-31-01 VOL 2 AND DWG ARC2148
